MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 6H 18MM HOOK DEPTH/73MM/RT-STER; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP CLAVICLE HOOK PL 6H 18MM HOOK DEPTH/73MM/RT-STER; PLATE,FIXATION,BONE
Model Number 241.096S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a procedure for fracture fixation treating lateral fracture using the lcp clavicular hook plate in question.The patient required revision surgery on an unknown date and the hardware was removed.It was stated that the patient could feel the implant.Union was achieved after twenty (20) weeks.The patient outcome is unknown.There is no further information available.This report is for one (1) 3.5mm lcp clavicle hook pl 6h 18mm hook depth/73mm/rt-ster.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM LCP CLAVICLE HOOK PL 6H 18MM HOOK DEPTH/73MM/RT-STER
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12474402
Report Number2939274-2021-05438
Device Sequence Number19854121
Product Code HRS
UDI-Device Identifier10886982165855
UDI-Public10886982165855
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K061753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.096S
Device Catalogue Number241.096S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR